Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

HERON'S FORMULA FOR CUBE ROOT

J. GILBART SMYLY
Hermathena
Vol. 19, No. 42 (1920), pp. 64-67
Published by: Trinity College Dublin
Stable URL: http://www.jstor.org/stable/23037103
Page Count: 4
  • Read Online (Free)
  • Download ($10.41)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
HERON'S FORMULA FOR CUBE ROOT
Preview not available

Page Thumbnails

  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67